ENT Prescribed Vinpocetine, Betahistine and Piracetam — Should I Take These for My Tinnitus?

Discussion in 'Support' started by Danail, Nov 25, 2021.

    1. Danail

      Danail Member

      Tinnitus Since:
      October 2021 (moderate/severe)
      Cause of Tinnitus:
      caloric test
      Hi Guys,

      My last visit to ENT was was prescribed the following medications for a course of one month:

      - Cavinton (Vinpocetine)
      - Betaserc (Betahistine)
      - Nootropil (Piracetam)

      Does anyone else have experience with them and was there any result? Can they make my symptoms worse in some way?

      By the way I have dizziness periods from a head trauma and the doctor said this should be addressed with the pills as well.

      I would appreciate any thoughts or advice.
       
      • Hug Hug x 2
    2. Kriszti

      Kriszti Member Benefactor Hall of Fame

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      I used Betarevin (Betahistine) for 2,5 months and Nootropil for 2 months. I did not experience adverse effects, but they unfortunately did not help at all either. Beta is better for dizziness than for tinnitus.

      Some people have stomach issues from betas so try to take it with a meal. Also don't take the Nootropil in the evening, because it might screw up your sleep.

      Unfortunately Cavinton also doesn't have much evidence of helping tinnitus.

      Where are you from? Eastern Europe?
       
      • Informative Informative x 1
    3. SB1981

      SB1981 Member Benefactor

      Location:
      Deceased
      Tinnitus Since:
      06/2019
      Cause of Tinnitus:
      Multifactorial
      Did your doctor not recommend vestibular physical therapy? Surprised they would immediately choose meds over physical therapy if not, or at least a combination of both.
       
    4. vttbx

      vttbx Member Benefactor

      Location:
      Los Angeles
      Tinnitus Since:
      01/2001
      Cause of Tinnitus:
      Noise Induced
      Piracetam would always temporarily lower my tinnitus for about a day. But it has recently caused GI issues so I had to stop taking it. I never tried Betahistine. Vinpocetine never helped much.

      What kind of dosages are you taking of these?
       
Loading...

Share This Page